UM

Browse/Search Results:  1-2 of 2 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442–2465
Authors:  Hongmei Chen;  Galina Filipuk;  Yang Chen
Favorite | View/Download:9/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/03
Asymptotic Expansions  Singularity Confinement  Difference Equations  Discrete Painlevé Equations  Orthogonal Polynomials  
Single-user MIMO system, Painlevé transcendents, and double scaling Journal article
Journal of Mathematical Physics, 2017,Volume: 58,Issue: 12
Authors:  Hongmei Chen;  Min Chen;  Gordon Blower;  Yang Chen
Favorite | View/Download:14/0 | TC[WOS]:2 TC[Scopus]:2 | Submit date:2019/02/12